# SDR UIEA2024120201152

- Difficulty date: November 30, 2024
- Submitted: December 4, 2024
- Operation: Air carrier
- Aircraft: N482MC
- Make and model: Boeing 747443
- Aircraft serial: 32340
- Aircraft time: 93,599 hours, 12,383 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BPS73
- Part serial: TLS32500
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

FOUND EMERGENCY LIGHT POWER PACK M14168 FAIL.( IAW AMM 33-51-04-002-009-001, 33-51-04-402-012-001 REV 112 REPLACED POWER PACK (M14168) AND PERFORMED TEST. THE RESULT WAS STISFACTORY. )
